# SDR SWAA2019072235157

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,176 hours, 10,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.  R&R FORWARD BATTERY PACK M1675 PER MM.
